Itching On The Body When Eating Late?

Illustration of Itching On The Body When Eating Late?
Illustration: Itching On The Body When Eating Late? thehealthy.com

, I am 25 years old. I have a history of allergies from a young age because I often eat protein (chicken, fish, eggs, etc.). but the last 1 year when I ate late, my whole body developed a rash (it didn’t itch), rashes like fish eggs, sometimes hives. Whenever I am not strong because of itching, I take the prescribed medication, incidal OD, which I think will have pain in my bones when the itching appears, so I don’t want to take any medication anymore. how from late meals can itch? and what therapy should I do so that this itching is gone / reduced. Thank you

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Allergies are conditions when your body overreacts to an allergen. Allergens can be various kinds, such as milk, nuts, eggs, chicken, crab, animal hair, pollen, and various kinds of drugs. Excessive response can also vary, from sneezing, coughing, runny nose, rash or red spots appearing, itching, swollen lips, diarrhea, shortness of breath, to severe causes of decreased consciousness.


Until now, allergies usually occur because the body is exposed to a substance, whether it is inhaled, applied topically, or eaten. So when you mention that you are allergic when you eat late, actually that needs to be examined more deeply. Because when you eat late, there are no allergens that come from outside the body that can trigger the allergic response. Therefore, you should re-consult your condition with a dermatologist so that you can see immediately, whether the rash that appears is a response to an allergy or something else.


Of course if it is due to a late meal, so far there is no medicine that can really get rid of allergies. All you can do is avoid it. So try not to eat late - if that's the trigger. Always prepare food, maybe bread or fruit or snacks so that you don't eat late, and for self-medication, the drugs you mention are included in the antihistamine class, and there are many other types of antihistamine drugs that can be given if that doesn't suit you. You just need to tell your dermatologist what obstacles you encountered while using the drug so that it can be replaced. So, hopefully it answers your question.

: by

Related Question

Time To Release The Pen On The Right Hand?

Time To Release The Pen On The Right Hand?

(12 months ago)

I want to ask the same year 2012/2013 then I fell off the motorbike and suffered a broken bone in my right hand I had to put a pen / plant in my hand r nIn the second hand control ... Read more

Safe Hemorrhoid Treatment For Young Pregnant Women?

Safe Hemorrhoid Treatment For Young Pregnant Women?

(1 year ago)

Bismillah Good morning, want to ask what ointments can be used to reduce pain in the ambient that has already been swollen and can not be entered .. I feel pain all over the body. ... Read more

The Inner Mouth Hurts When You Wake Up?

The Inner Mouth Hurts When You Wake Up?

(12 months ago)

Good night. R nDok I want to ask, why does my upper and lower inner mouth always hurt when I wake up, especially when I wake up and talk straight away, it hurts so much and it hurt... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *